It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-15-2007, 11:34 AM   #1
Junior Member
(female)
 
Join Date: Sep 2007
Location: Somewhere,CA USA
Posts: 15
xLilRedx HB User
Buspar Question

Ok this is going to sound really wierd...when i take my buspar after about 30min or so i seem to get sexually aroused..and for no reason. Has this happened to anyone else?

 
Sponsors Lightbulb
   
Old 09-15-2007, 05:25 PM   #2
Inactive
(male)
 
Join Date: Mar 2005
Posts: 323
Lutheran122 HB User
Re: Buspar Question

I just get dizzy lol , I will trade you symptom for symptom

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Buspar vs Xanax magpie1970 Anxiety 1 04-27-2009 08:51 AM
Question about Buspar shopgirl37 Anxiety 1 02-21-2009 08:09 PM
Lotrel and buspar Question shopgirl37 Anxiety 0 02-03-2009 12:12 PM
question for schmoo/Buspar red-rider Anxiety 4 05-05-2006 07:26 PM
Buspar Question sk777 Addiction & Recovery 8 11-23-2005 05:26 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:52 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!